Solving a system of fourth-order obstacle boundary value problems by differential transform method


Momani S., Ertürk V. S.

KYBERNETES, vol.37, no.1-2, pp.315-325, 2008 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 1-2
  • Publication Date: 2008
  • Doi Number: 10.1108/03684920810851203
  • Journal Name: KYBERNETES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.315-325
  • Keywords: cybernetics, Approximation theory, boundary-elements methods, variational techniques, NUMERICAL-METHODS
  • Ondokuz Mayıs University Affiliated: No

Abstract

Purpose - This paper sets out to study a system of fourth-order obstacle boundary value problems associated with obstacle, unilateral and contact problems.